Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tame triods in $ 3$-space


Author: P. H. Doyle
Journal: Proc. Amer. Math. Soc. 10 (1959), 656-658
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0111002-3
MathSciNet review: 0111002
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Approximating surfaces with polyhedral ones, Ann. of Math. vol. 65 (1957) pp. 456-483. MR 0087090 (19:300f)
  • [2] -, Locally tame sets are tame, Ann. of Math. vol. 59 (1954) pp. 145-158. MR 0061377 (15:816d)
  • [3] P. H. Doyle, A wild triod in $ 3$-space, Duke Math. J. vol. 26 (1959) pp. 263-268. MR 0106442 (21:5174)
  • [4] R. H. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. vol. 49 (1948) pp. 979-990. MR 0027512 (10:317g)
  • [5] O. G. Harrold, H. C. Griffith and E. E. Posey, A characterization of tame curves in three-space, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 12-34. MR 0091457 (19:972c)
  • [6] E. E. Moise, Affine structures in $ 3$-manifolds, V. The triangulation theorem and hauptvermutung, Ann. of Math. vol. 56 (1952) pp. 96-114. MR 0048805 (14:72d)
  • [7] -, Affine structures in $ 3$-manifolds, VII. Disks which are pierced by inter vals, Ann. of Math. vol. 58 (1953) pp. 403-408. MR 0058208 (15:337b)
  • [8] -, Affine structures in $ 3$-manifolds, VIII. Invariance of the knot-types; local tame imbedding, Ann. of Math. vol. 59 (1954) pp. 159-170. MR 0061822 (15:889g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0111002-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society